Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel and feeling weird Daydreamer

Posted by Karen Moore on February 8, 2004, at 23:00:28

In reply to Re: Seroquel and feeling weird, posted by Daydreamer on February 8, 2004, at 21:33:31

I take 12.5-25 at night. I'm a light weight, but still... Seroquel changes at higher doses, supposedly stops being a dopaminergic antidepressant above 50mg. Seems like you should try a lower dose first. Also, it has a short halflife, so I used to take 12.5 every 6 hours, 3 times a day.

And yes, it can really help bipolar. How long have you been on the lamotrigine? 25mg is nothing (100-200 is the usual target) but I realize it needs to be escalated very slowly. Which means patience, something I have very little of...

Km

> But see--
>
>
>
> I was told to take 50 mg the first night..
>
> and on the 4th night???
>
> (which is tonight....)
>
> to take 100 mg.
>
>
> Plus Im on Lamictal. (25mg)
>
> Is it just for sleep??? or does it actually help Bipolar disorder


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karen Moore thread:310214
URL: http://www.dr-bob.org/babble/20040204/msgs/311094.html